# SDR SCNA99154

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Condition: Leaking
- Location: Parking Brake
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE THE AIRCRAFT WAS PARKED AT THE GATE SMOKE WAS NOTICED IN THE CABIN.  MAINTENANCE FOUND THE PARKING BRAKE VALVE LEAKING.  REMOVED AND REPLACED PARK BRAKE VALVE PER MM 324421.  OPERATIONALLY AND LEAK CHECKS GOOD.
